# SDR DALA2024120211364

- Difficulty date: November 26, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 94,578 hours, 17,505 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Condition: Inoperative
- Location: 603
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1811 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:603. CORRECTIVE ACTION: PERFORMED OPERATIONAL TEST OF SLIDE RAFT ARMED WARNING SYSTEM. REF B767 AMM 52-73 OPS TEST GOOD. OK FOR SVC. (0679791)
